Repositorio de producción científica de la Universidad de Sevilla

Moment zeta functions for toric Calabi-Yau hypersurfaces

Opened Access Moment zeta functions for toric Calabi-Yau hypersurfaces

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Rojas León, Antonio
Wan, Daqing
Departamento: Universidad de Sevilla. Departamento de álgebra
Fecha: 2007
Publicado en: Communications in Number Theory and Physics, 1 (3), 539-578.
Tipo de documento: Artículo
Resumen: Moment zeta functions provide a diophantineformulation for the distribution of rational points on afamily of algebraic varieties over finite fields. They also formalgebraic approximations to Dwork’s pp-adic unit rootzeta functions. In this paper, we use ll-adic cohomologyto calculate all the higher moment zeta functions for themirror family of the Calabi-Yau family of smooth projective hypersurfaces over finite fields. Our main result is a complete determination of the purity decomposition and the trivial factorsfor the moment zeta functions.
Cita: Rojas León, A. y Wan, D. (2007). Moment zeta functions for toric Calabi-Yau hypersurfaces. Communications in Number Theory and Physics, 1 (3), 539-578.
Tamaño: 364.0Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41995

DOI: http://dx.doi.org/10.4310/CNTP.2007.v1.n3.a4

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones